EXACT SOLITARY-WAVE SOLUTIONS FOR THE NONLINEAR DISPERSIVE K(2,2,1) and K(3,3,1) EQUATIONS BY THE HOMOTOPY PERTURBATION METHOD
Articles > Article ยท 2009
Authors: Ahmet YILDIRIM
Modern Physics Letters B, Journal Indexed in SCI Expanded, International, WoS, 2009, vol 23, pp 3667-3675
DOI: 10.1142/s0217984909021703
Summary
We implemented homotopy perturbation method for approximating the solution to the nonlinear dispersive K(m,n,1) type equations. By using this scheme, the explicit exact solution is calculated in the form of a quickly convergent series with easily computable components. To illustrate the application of this method, numerical results are derived by using the calculated components of the homotopy perturbation series.